# SDR JJBA2018061907001

- Difficulty date: May 7, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 33,407 hours, 21,210 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SMOKE AND FUMES IN THE CABIN, FUMES IN COCKPIT SHORTLY AFTER TAKEOFF.  R & R THE NR 1 HEAT EXCHANGER. OPS CHECKED GOOD. LEAK CHECK GOOD.  FOUND GRATE ASSEMBLY DAMAGED.  R & R THE GRATE ASSEMBLY.  OPS AND LEAK CHECKED GOOD.  FOUND THE NR 1 ACM TO BE SEIZED.  ACM WOULD NOT TURN ON WITH BLEED AIR ON.  FOUND SIGNS OF DAMAGE TO THE COMPRESSOR BLADES OF THE ACM.  R & R THE NR 1 ACM.  OPS CHECKED GOOD.  LEAK CHECK GOOD.  R & R THE DUCT SENSOR.  OPS AND LEAK CHECKED GOOD. R & R THE PACK DUCT OVER TEMPERATURE SWITCH.  OPS AND LEAK CHECKED GOOD. FOUND INCORRECT SWITCH INSTALLED IN THE NR 1 PACK SET DOWN SWITCH LOCATION.  R & R THE NR 1 PACK SET DOWN SWITCH.  OPS CHECKED GOOD.  NO DEFECTS NOTED.  R & R THE PACK OVER TEMPERATURE SWITCH.  OPS AND LEAK CHECKED GOOD.
